MathSciNet Relay Station
MathSciNet bibliographic data
MR1828478 (2002m:20015) 20C20 (20G40)
Chuang, Joseph Derived equivalence in ${\rm SL}\sb 2(p\sp 2)$. Trans. Amer. Math. Soc. 353 (2001), no. 7, 2897–2913 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement